# SDR AWXA9700661

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND NUMEROUS EMERGENCY LIGHTS INOP IN CABIN.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT RT AND LT SIDE MID CABIN, SYSTEM OPS CHECKS GOOD.
